# SDR CALA2016101795808

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 58,535 hours, 23,534 cycles
- Engine: Iae V2522A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING 640 RB FUEL ACCESS LANDING AFT FLANGE THIRD HOLE INBD FROM CENTER LINE HAS A ELONGATED HOLE.  REAMED HOLE AND FABRICATED REPAIR BUSHING AND INSTALLED IAW SRM 57-21-11 FIG 203 SRI57-21-11-2-003-00 TABLE 204
